# SDR DALA2023011800368

- Difficulty date: January 15, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 82,631 hours, 27,059 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Drag Fitting
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGES WERE FOUND ON OPEN HOLES AT LT ENG DRAG FTG CLAMP-UP & DIAG BRACE AS FOLLOW; HOLE 12 CORROSION ON SKIN BTW 12 - 2 O'CLOCK POSITION, HOLE 13 CORROSION ON SKIN AND FITTING BTW 12 - 2 O'CLOCK POSITION, HOLE 14 CORROSION ON SKIN BTW 12 - 2 & 4 O'CLOCK POSITION, HOLE 15 CORROSION ON SKIN BTW 11 - 1 & 2 TO 5 O'CLOCK POSITION, HOLE 16 CORROSION ON SKIN & FITTING BTW 12 - 3 O'CLOCK POSITION, HOLE 17 CORROSION ON SKIN BTW 11 - 1 O'CLOCK POSITION, HOLE 18 CORROSION ON SKIN BTW 10 - 12 O'CLOCK POSITION & FITTING BTW 4 - 5 O'CLOCK POSITION IAW CARD.  HOLES WERE REAMED WITH I.D. 0.5778" AND (ET) HFEC OPEN HOLE INSPECTION WAS ACCOMPLISHED ON LT ENG DRAG FTG HOLES,  NO CRACKS FOUND AFTER REAMED IAW TASK CARD.
